# SDR AALA20150423008

- Difficulty date: April 23, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 52,838 hours, 6,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Support Fitting
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT BS 1400, TWO EACH BUTTONS FOUND MISSING ON EXIT SIGN SUPPORT FITTING.  TWO EACH BUTTONS INSTALLED ON EXIT SIGN SUPPORT FITTING IAW AMM 33-51-01.
